MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS VALVE, 10 C; INVASIVE BLOOD PRESSURE MONITORING DISPOSABLES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS VALVE, 10 C; INVASIVE BLOOD PRESSURE MONITORING DISPOSABLES
Catalog Number 46115-10
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for further investigation but has not yet been received.As additional information is obtained, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the device involved in the event became disconnected at a site below the stopcock during use on a patient.The reporter stated, the patient loss an unspecified amount of blood due to the disconnection.There was reported to be a delay in critical therapy but no other harm to the patient is known at this time.
 
Additional Manufacturer Narrative
The reported complaint of the tubing separation was confirmed.The cause of the tubing separation appears to be due to the uv adhesive at the bond between the arterial tubing and female luer was not fully cured.This defect was due to a manual manufacturing process error in ensenada.The device history review (dhr) for the reported lot showed no non-conformances that would have contributed to the reported complaint.Mfr site: (b)(6), date rec'd by manufacture: 4/18/2019, device evaluated by mfr: yes.
 
Additional Manufacturer Narrative
No product or sister samples were returned for investigation.Additionally, no pictures or videos were provided by the customer documenting the reported issue.Therefore, a comprehensive investigation cannot be conducted and a root cause can not be evaluated.The device history files were reviewed and no non-conformances or anomalies were found that would have contributed to the reported issue.New, reportable information was obtained on 3/22/2019.Date rec¿d by mfr - 3/22/2019.

Brand Name
TRANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS VALVE, 10 C
Common Device Name
INVASIVE BLOOD PRESSURE MONITORING DISPOSABLES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8363280
Report Number9617594-2019-00042
Device Sequence Number1959272
Product Code DRS
UDI-Device Identifier00887709082496
UDI-Public(01)00887709082496(17)211101(10)3854909
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Catalogue Number46115-10
Device Lot Number3854909
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer01/31/2019
01/31/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/16/2019
04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1